... this be related? Could diuresis 3 nights after cortisone shot and insomnia for 3 nights after the shot be a side effect of the cortisone?
I had a cortisone shot 4 days ago and had 2 sleepless nights plus diuresis x 6 last night - could?
Question posted by Rebecca Forsythe on 21 April 2011
Last updated on 21 April 2011 by DzooBaby
Yes, the steroid can cause restlessness, headache sweating, insomnia, psychotic behavior, euphoria, vertigo, increased appetite, fluid retention, GI irritation, nausea, heart arrhythmias, hypertension, hyperglycemia and host of other side effects. This should begin to subside as the drug is metabolized. If the effecs are very troublesome, notify the health care provider who did the injection.
- Cortisone uses and safety info
- Cortisone information for Healthcare Professionals (includes dosage details)
- Side effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.